General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Trudy MIAN:

Personal entry:
Save password
Forgotten password?

Trudy Mat. Inst. Steklov., 1985, Volume 169, Pages 59–93 (Mi tm2212)  

This article is cited in 17 scientific papers (total in 18 papers)

Structurally stable systems

D. V. Anosov

Full text: PDF file (5525 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1986, 169, 61–95

Bibliographic databases:
UDC: 517.938

Citation: D. V. Anosov, “Structurally stable systems”, Topology, ordinary differential equations, dynamical systems, Collection of review articles. 2. On the occasion of the 50th anniversary of the institute, Trudy Mat. Inst. Steklov., 169, 1985, 59–93; Proc. Steklov Inst. Math., 169 (1986), 61–95

Citation in format AMSBIB
\by D.~V.~Anosov
\paper Structurally stable systems
\inbook Topology, ordinary differential equations, dynamical systems
\bookinfo Collection of review articles.~2. On the occasion of the 50th anniversary of the institute
\serial Trudy Mat. Inst. Steklov.
\yr 1985
\vol 169
\pages 59--93
\jour Proc. Steklov Inst. Math.
\yr 1986
\vol 169
\pages 61--95

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Kh. Aranson, V. Z. Grines, “The topological classification of cascades on closed two-dimensional manifolds”, Russian Math. Surveys, 45:1 (1990), 1–35  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. I. Arnol'd, A. A. Bolibrukh, R. V. Gamkrelidze, V. P. Maslov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, Ya. G. Sinai, A. M. Stepin, L. D. Faddeev, “Dmitrii Viktorovich Anosov (on his 60th birthday)”, Russian Math. Surveys, 52:2 (1997), 437–445  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. A. A. Oshemkov, V. V. Sharko, “Classification of Morse–Smale flows on two-dimensional manifolds”, Sb. Math., 189:8 (1998), 1205–1250  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. Z. Grines, E. V. Zhuzhoma, “Structurally stable diffeomorphisms with basis sets of codimension one”, Izv. Math., 66:2 (2002), 223–284  mathnet  crossref  crossref  mathscinet  zmath
    5. E. V. Zhuzhoma, V. S. Medvedev, “On non-orientable two-dimensional basic sets on 3-manifolds”, Sb. Math., 193:6 (2002), 869–888  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. E. V. Zhuzhoma, V. S. Medvedev, “On Typical Diffeotopy of Rough Diffeomorphisms with Expanding Attractor of Codimension One”, Math. Notes, 74:3 (2003), 453–456  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. D. V. Anosov, E. V. Zhuzhoma, “Nonlocal asymptotic behavior of curves and leaves of laminations on universal coverings”, Proc. Steklov Inst. Math., 249 (2005), 1–221  mathnet  mathscinet  zmath
    8. E. V. Zhuzhoma, V. S. Medvedev, “Global Dynamics of Morse–Smale Systems”, Proc. Steklov Inst. Math., 261 (2008), 112–135  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    9. L. S. Efremova, “Space of $C^1$-smooth skew products of maps of an interval”, Theoret. and Math. Phys., 164:3 (2010), 1208–1214  mathnet  crossref  crossref  adsnasa  isi
    10. Grines V., Pochinka O., “On Topological Classification of Morse-Smale Diffeomorphisms”, Dynamics, Games and Science II, Springer Proceedings in Mathematics, 2, eds. Peixoto M., Pinto A., Rand D., Springer-Verlag Berlin, 2011, 403–427  crossref  isi
    11. L. S. Efremova, “A decomposition theorem for the space of $C^1$-smooth skew products with complicated dynamics of the quotient map”, Sb. Math., 204:11 (2013), 1598–1623  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. V. Z. Grines, Ye. V. Zhuzhoma, O. V. Pochinka, “Rough diffeomorphisms with basic sets of codimension one”, Journal of Mathematical Sciences, 225:2 (2017), 195–219  mathnet  crossref
    13. V. Z. Grines, M. K. Noskova, O. V. Pochinka, “The construction of an energy function for three-dimensional cascades with a two-dimensional expanding attractor”, Trans. Moscow Math. Soc., 76:2 (2015), 237–249  mathnet  crossref  elib
    14. E. V. Zhuzhoma, V. S. Medvedev, “Continuous Morse-Smale flows with three equilibrium positions”, Sb. Math., 207:5 (2016), 702–723  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    15. Efremova L.S., “Stability as a Whole of a Family of Fibers Maps and -Stability of C ^{1} -Smooth Skew Products of Maps of an Interval”, Noma15 International Workshop on Nonlinear Maps and Applications, Journal of Physics Conference Series, 692, eds. Gelfreich V., FournierPrunaret D., LopezRuiz R., Callegari S., Nishio Y., Blokhina E., IOP Publishing Ltd, 2016, 012010  crossref  isi
    16. V. Z. Grines, E. V. Zhuzhoma, S. V. Medvedev, N. A. Tarasova, “O suschestvovanii periodicheskikh traektorii dlya nepreryvnykh potokov Morsa-Smeila”, Zhurnal SVMO, 18:1 (2016), 12–16  mathnet  elib
    17. L. S. Efremova, “Dynamics of skew products of interval maps”, Russian Math. Surveys, 72:1 (2017), 101–178  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    18. V. Z. Grines, E. D. Kurenkov, “O giperbolicheskikh attraktorakh i repellerakh endomorfizmov”, Nelineinaya dinam., 13:4 (2017), 557–571  mathnet  crossref  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:872
    Full text:412

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020